# SDR DALA2018030501430

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 94,345 hours, 13,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THREE EXTERIOR EMERGENCY LIGHTS INOPERATIVE LEFT SIDE OF AFT WING. REPLACED THE POWER SUPPLY M728. SYSTEM OPS NORMAL.
